# SDR FDEA201201110087

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53781984238
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PRESSURE WEB BETWEEN SEAT TRACK 3L-4L AND FR 25 -FR 26 HAS SURFACE   CORROSION AT 4 LOCATIONS.  REMOVED CORROSION FROM FLOOR PRESSURE WEB BETWEEN SEAT TRACK 3L - 4L AT FR 25-26 AT 4 EA LOCATIONS.  AREAS WHERE MATERIAL REMOVED FOUND TO BE OUT OF LIMITS.  (MAX MATERIAL IS .020", ORIGINAL MATERIAL IS IS .079", MAX ALLOWED IS .006") IAW SRM ABS5043 ISSUE 5.  FABRICATED PANEL, LOCATED, DRILLED & DEBURRED IAW SRM 51-40-44 AND DWG A53781984.  ALODINED PANEL IAW SRM 51-21-10, PRIMED & PAINTED IAW SRM 51-75-10.  INSTALLED PANEL IAW SRM 51-40-21. (OUT OF SEQUENCE)- REMOVED PRESSURE WEB PANEL IAW SRM 51-40-21.
